MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 3BV TVH TP 32G 4MMTC 100CT 30/CS YELLOW
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were returned for evaluation.Evaluation in process.Note: manufacturer contacted customer in a follow-up call on 04-oct-2021 to ensure the customer¿s initial concern was resolved- unable to establish contact with customer who stated the pharmacy refused to replace the pen needles.Note: manufacturer made several attempts to contact customer to ensure the customer¿s initial concern was resolved- unable to establish contact with customer.
 
Event or Problem Description
Consumer reported complaint 32g pen needles were bent or warped.Son is calling on behalf of the customer.Customer stated the package had not been open or damaged when received.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 30-nov-2021: h3: device evaluated by manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: complaint was forwarded to supplier quality based on complaint's description for investigations, internal evaluation has been completed by the manufacturer.Visually inspected returned two needles: needles arrived with protective cover removed.Pen needle showed no signs of being bent, broken or warped.Plastic cover aligns with needle to properly remove it from the insulin pen.Needle dispenses properly with lab prefilled insulin pens.All (returned and retains) test results meets the requirements.Most likely underlying root cause: mlc-061: improper use/mishandle by end user.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key12673467
Report Number1000113657-2021-00664
Device Sequence Number20027399
Product Code FMI
UDI-Device Identifier00021292012816
UDI-Public(01)00021292012816
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2025
Device Model NumberPNDL, 3BV TVH TP 32G 4MMTC 100CT 30/CS YELLOW
Device Catalogue NumberS5H01A32-100TC
Device Lot Number0J604
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2021
Is the Reporter a Health Professional? No
Distributor Facility Aware Date09/24/2021
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/24/2021
Supplement Date Received by Manufacturer11/05/2021
Initial Report FDA Received Date10/21/2021
Supplement Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown